Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Uniformisations partielles et critères à la Hurewicz dans le plan


Author: Dominique Lecomte
Journal: Trans. Amer. Math. Soc. 347 (1995), 4433-4460
MSC: Primary 03E15; Secondary 28A05, 54H05
MathSciNet review: 1316855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Résumé: On donne des caractérisations des boréliens potentiellement d'une classe de Wadge donnée, parmi les boréliens à coupes verticales dénombrables d'un produit de deux espaces polonais. Pour ce faire, on utilise des résultats d'uniformisation partielle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E15, 28A05, 54H05

Retrieve articles in all journals with MSC: 03E15, 28A05, 54H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1316855-5
PII: S 0002-9947(1995)1316855-5
Article copyright: © Copyright 1995 American Mathematical Society